# SDR DALA2025013100754

- Difficulty date: January 29, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 76,224 hours, 28,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0785450) MAIN CABIN RH FLOOR SUPPORT AT BS 320 HAS CORROSION. REMOVED AND REPLACED SUPPORT IAW B737 SRM 51-40-02 AND B737 SRM 51-40-05.
